# SDR CA191003008

- Difficulty date: July 8, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Valve
- Part number: 6007293
- Condition: Defective
- Location: Anti-Skid Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT RETURNED TO FIELD DUE TO A/SKID FAULT STATUS MESSAGE ON CLIMB OUT.   CORRECTIVE ACTION: REMOVED AND REPLACED THE RH ANTI-SKID VALVE. P/N 6007293-4 (TC# 20191003008)
